Detail publikace

The Cubic Character of the Tribonacci Roots

Originální název

The Cubic Character of the Tribonacci Roots

Anglický název

The Cubic Character of the Tribonacci Roots

Jazyk

en

Originální abstrakt

We discuss some properties of the roots of Tribonacci polynomials over finite fields.

Anglický abstrakt

We discuss some properties of the roots of Tribonacci polynomials over finite fields.

BibTex


@article{BUT48691,
  author="Jiří {Klaška} and Ladislav {Skula}",
  title="The Cubic Character of the Tribonacci Roots",
  annote="We discuss some properties of the roots of Tribonacci polynomials over finite fields.",
  chapter="48691",
  journal="FIBONACCI QUARTERLY",
  number="1",
  volume="48",
  year="2010",
  month="february",
  pages="21--28",
  type="journal article - other"
}